Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Locally compact groups which have the weakly compact homomorphism property


Author: Volker Runde
Journal: Proc. Amer. Math. Soc. 123 (1995), 3363-3364
MSC: Primary 22D05; Secondary 22D15, 22D20
MathSciNet review: 1273521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A locally compact group G is WCHP if every weakly compact homomorphism from $ {L^1}(G)$ into a Banach algebra has finite-dimensional range, and is $ {\text{WCHP}^ + }$ if every extension of G by an abelian group is WCHP. We verify the $ {\text{WCHP}^ + }$ property for certain locally compact groups, including all Moore groups and all connected groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05, 22D15, 22D20

Retrieve articles in all journals with MSC: 22D05, 22D15, 22D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1273521-8
PII: S 0002-9939(1995)1273521-8
Article copyright: © Copyright 1995 American Mathematical Society